MathSciNet Relay Station
MathSciNet bibliographic data
MR1455261 73V05 (65M60 73K20 76M10 76S05)
Hou, Thomas Y.; Wu, Xiao-Hui A multiscale finite element method for elliptic problems in composite materials and porous media. J. Comput. Phys. 134 (1997), no. 1, 169–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement